# SDR IPXA2024020886027

- Difficulty date: January 11, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Gouged
- Location: Main Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FWD FRAME IS GOUGED (114-10). BLENDED OUT DAMAGED AREA AT MAIN CARGO DOOR FWR FREME REF MD11 SRM 52-00-00-2R-0. MATERIAL LOSS PER NDT READING IS .006" MAX ALLOWED IS .013"AREA FAUND TO BE WITHIN LIMITSREF SRM 52-00-00-2R-0 TREATED AND PRIMER AREA REF MD11 SRM 51-21-01. TOPCOATED AREA REF MD11 SRM 51-21-02.  REVIEWED
